Résumé

Le syndrome d’hypersensibilité médicamenteuse ou drug reaction with eosinophilia and systemic symptoms (DRESS) est une toxidermie grave associée à un nombre limité de médicaments. Il survient au bout d’une à huit semaines de traitement. Nous rapportons l’observation d’un homme âgé de 36 ans ayant développé un DRESS syndrome, quatre semaines après la prise de carbamazépine associée à une réactivation virale à cytomégalovirus (CMV). L’évolution était favorable après l’arrèt du médicament incriminé, sous corticothérapie et traitement par ganciclovir. Au travers de cette observation et après revue de la littérature, nous discutons les aspects cliniques, la physiopathologie et le traitement du DRESS syndrome.

Mots-clés : PCO2 tissulaire · PCO2 veineux · Gradients de CO2 · Défaillance circulatoire · Microcirculation

Abstract

Drug-induced hypersensitivity or drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe skin adverse drug reaction induced by a limited number of drugs. DRESS syndrome occurs within 1 to 8 weeks of the treatment. We report a 36-year-old man who presented a DRESS syndrome associated with carbamazepine and cytomegalovirus reactivation. All symptoms resolved after drug withdrawal and treatment with corticoids and ganciclovir. The DRESS syndrome features, pathophysiology, and treatment are discussed based on the available literature.

Keywords: Tissue PCO2 · Venous PCO2 · PCO2 gradients · Cardiovascular failure · Microcirculation